MENU

You are here

Publications

Export 1214 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
. KAM theory for the Hamiltonian derivative wave equation. Ann. Sci. Éc. Norm. Supér. 2013 ;4:301-373.
A
Abdellaoui G. Topology of moduli spaces of framed sheaves. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7152
Abdellaoui G. Topology of moduli spaces of framed sheaves. 2013 .
Abels H, Mora MG, Mueller S. Large Time Existence for Thin Vibrating Plates. Communication in Partial Differential Equations 36 (2011) 2062-2102 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3755
Abels H, Mora MG, Müller S. The time-dependent von Kármán plate equation as a limit of 3d nonlinear elasticity. Calculus of Variations and Partial Differential Equations 41 (2011) 241-259 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3835
Abenda S. Analysis of Singularity Structures for Quasi-Integrable Hamiltonian Systems. [Internet]. 1994 . Available from: http://hdl.handle.net/1963/5685
Abenda S, Grava T. Reciprocal transformations and flat metrics on Hurwitz spaces. J. Phys. A 40 (2007) 10769-10790 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2210
Abenda S, Grava T, Klein C. Numerical Solution of the Small Dispersion Limit of the Camassa-Holm and Whitham Equations and Multiscale Expansions.; 2010. Available from: http://hdl.handle.net/1963/3840
Abenda S, Grava T. Modulation of the Camassa-Holm equation and reciprocal transformations. Ann. Inst. Fourier (Grenoble) 55 (2005) 1803-1834 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2305
Abramovich D, Cadman C, Fantechi B, Wise J. Expanded degenerations and pairs. Communications in Algebra. Volume 41, Issue 6, May 2013, Pages 2346-2386 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7383
Adami R, Dell'Antonio G, Figari R, Teta A. Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity. Ann. Inst. H. Poincare Anal. Non Lineaire 21 (2004) 121-137 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2998
Adams J, Conti S, DeSimone A, Dolzmann G. Relaxation of some transversally isotropic energies and applications to smectic A elastomers. Math. Models Methods Appl. Sci. 18 (2008) 1-20 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1912
Agostini A, Amelino-Camelia G, Arzano M, D\'Andrea F. A cyclic integral on k-Minkowski noncommutative space-time. Int. J. Mod. Phys. A 21 (2006) 3133-3150 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2158
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire 29 (2012) 715-735 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4267
Agostiniani V, DeSimone A. Ogden-type energies for nematic elastomers. International Journal of Non-Linear mechanics 47 nr. 2 (2012) 402-412. 2012 .
Agostiniani V, DeSimone A. Gamma-convergence of energies for nematic elastomers in the small strain limit. Continuum. Mech. Therm. 23 (2011) 257 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4141
Agostiniani V, Dal Maso G, DeSimone A. Attainment results for nematic elastomers. SISSA; 2013. Available from: http://hdl.handle.net/1963/7174
Agrachev A. Invariant Lagrange submanifolds of dissipative systems. Russian Mathematical Surveys. Volume 65, Issue 5, 2010, Pages: 977-978 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6457
Agrachev A, Chtcherbakova NN, Zelenko I. On curvatures and focal points of distributions of dynamical Lagrangian distributions and their reductions by first integrals. J. Dyn. Control Syst. 11 (2005) 297-327 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2254
Agrachev A, Lee P. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2176
Agrachev A, Lee P. Generalized Ricci Curvature Bounds for Three Dimensional Contact Subriemannian manifolds. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6507
Agrachev A, Zelenko I. On feedback classification of control-affine systems with one and two-dimensional inputs. SIAM J. Control Optim. 46 (2007) 1431-1460 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2186
Agrachev A, Lee PW. Bishop and Laplacian Comparison Theorems on Three Dimensional Contact Subriemannian Manifolds with Symmetry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6508
Agrachev A, Boscain U, Sigalotti M. A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds. Discrete Contin. Dyn. Syst. 20 (2008) 801-822 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1869
Agrachev A, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453

Pages

Modify or remove your filters and try again.

Sign in